加入收藏 | 访问烟台大学首页

毕春加

作者: 时间:2018-06-08 点击数:

毕春加老师

毕春加,数学与信息科学学院教授,硕士生导师。

学习、工作经历

1995年7月毕业于曲阜师范大学数学教育专业获理学学士学位;1998年7月毕业于复旦大学计算数学专业获理学硕士学位,2001年7月毕业于复旦大学计算数学专业获理学博士学位,2001年7月-2003年5月在山东大学数学博士后流动站工作。2003年6月-2003年10月 在中国海洋大学应用数学系工作。2003年11月至今 在烟台大学数学与信息科学学院工作。

研究兴趣

有限体积元方法,有限元方法、后验误差估计、自适应算法

获奖

指导全国大学生数学建模竞赛,2004年、2009年获得国家一等奖各一项,2005年、2009

年获得国家一等奖各一项。获得2005年、2006年、2008年、2009年烟台大学优秀指导教

师奖。

“有限体积元方法的理论分析及其应用”获得2008年烟台大学科技进步奖一等奖。

烟台大学“十一五”科研工作先进个人,烟台大学中青年学术带头人。

主持的科研项目

1.国家自然科学青年基金项目: 有限体积元方法的两层网格和多重网格算法(10601045),12万,2007.01-2009.12;1/2;

2.山东省自然科学基金:有限体积元方法的后验误差估计和自适应算法6万,1/5;

3.山东省高等学校科技计划项目:非线性问题的几类数值方法的后验误差估计与自适应算法2009.06-2012.06,

4.山东省自然科学基金:非线性椭圆问题有限体积元方法的后验误差估计和自适应算法2015.01-2017.12,5.国家自然科学基金: 两阶非线性椭圆问题自适应有限元方法的多重网格算法(11571297),50万, 2016.01-2019.12.

 

31. Chunjia Bi, Cheng Wang, Yanping Lin, Two-grid finite element method and its a posteriori error estimates for a nonmonotone quasilinear elliptic problem under minimal regularity of data,Computers & Mathematics with Applications, 76(201 8) , 98-112.

30. Chunjia Bi, Cheng Wang, Yanping Lin, A posteriori error estimates of two-grid finite element methods for nonlinear elliptic problems, Journal of Scientific Computing, 74(2018),23-48.

29. Chunjia Bi, Cheng Wang, Yanping Lin, Aposteriori error estimates of finite volume element method for second-order quasilinear elliptic problems, International Journal of Numerical Analysis and Modeling, 13(2016), 22-40.

28. Chunjia Bi, Cheng Wang, Yanping Lin, A posteriori error estimates of hp-discontinuous Galerkin method for strongly nonlinear elliptic problems, Computer Methods in Applied Mechanics and Engineering, 297(2015), 140-166.

27. Chunjia Bi, Cheng Wang, Yanping Lin, Pointwise error estimates and two-grid algorithms of discontinuous Galerkin method for strongly nonlinear elliptic problems, Journal of Scientific Computing, 2016, 67(1), 153-175.

26. Chunjia Bi and V. Ginting, Global superconvergence and a posteriori error estimates of finite element method for second-order quasilinear elliptic problems, Journal of Computational and Applied Mathematics. 260(2014), 78-90.

25. Chunjia and V. Ginting, A posteriori error estimates of discontinuous Galerkin method for nonmonotone quasi-linear elliptic problems, Journal of Scientific Computing, 55(2013), 659-687.

24. Chunjia Bi, Yanping Lin and Min Yang, Finite volume element method for monotone nonlinear elliptic problems, Numerical Methods for Partial Differential Equations, 29(2013), 1097-1120.

23. Chunjia Bi and Yanping Lin, Discontinuous Galerkin method for monotone nonlinear elliptic problems, International Journal of Numerical Analysis and Modeling, 9(2012), 999-1024.

22. Chunjia Bi and Mingming Liu, A discontinuous finite volume element method for second order elliptic problems, Numerical Methods for Partial Differential Equations, 28(2012), 425-440.

21. Chunjia Bi and V. Ginting, Two-grid discontinuous Galerkin method for quasi-linear elliptic problems, Journal of Scientific Computing, 49(2011),311-331.

20. Chunjia Bi and V. Ginting, Finite volume element method for second order quasilinear elliptic problems, IMA Journal of Numerical Analysis,31(2011), 1062-1089.

19. Chunjia Bi and Jiaqiang Geng, Discontinuous finite volume element method for parabolic

problems Numerical Methods for Partial Differential Equations, 26(2010), 367-383.

18. Chunjia Bi and V. Ginting, A residual-type a posteriori error estimate of finite volume element method for a quasilinear elliptic problem, Numerische Mathematik, 114

(2009),107-132.

17. Chunjia Bi, Wenbin Chen,Mortar finite volume element method with Crouzeix–Raviart element for parabolic problems,Applied Numerical Mathematics, 58(2008),1642-1657.

16. Chunjia Bi, Superconvergence of mixed covolume method for elliptic problems on triangular grids Journal of Computational and Applied Mathematics 216 (2008) 534 – 544.

15. Chunjia Bi and V.Ginting, Two-grid finite volume element method for linear and nonlinear elliptic problems, Numerische Mathematik, 108 (2007), 177-198 .

14. Chunjia Bi and Hongxing Rui, Uniform convergence of finite volume element method with Crouzeix-Raviart element for non-selfadjoint and indefinite elliptic problems,Journal of Computational and Applied Mathematics 200(2007), 555-565.

13. Chunjia Bi, Superconvergence of finite volume element method for a nonlinear elliptic problem, Numerical Methods for Partial Differential Equations, 23(2007)220-233.

12. Chunjia Bi, Mortar upwind finite volume element method for convection diffusion problems, Applied Mathematics and Computation 183 (2006) 831–841.

11. Chunjia Bi and Danhui Hong, Cascadic multigrid method for the mortar element method for P1 nonconforming element, Journal of Computational .Mathematics. 23(2005)425-440.

10. Chunjia Bi and Likang Li, Cascadic multigrid method for isoparametric finite element with numerical integration, Journal of Computational Mathematics 22(2004)123-136.

9. Chunjia Bi and Likang Li, Mortar finite volume method with Adini element for biharmonic problem, Journal of Computational Mathematics, 22(2004)475-488.

8. Chunjia Bi and Likang Li, The mortar finite volume method with the Crouzeix-Raviart element for elliptic problems, Computer Methods in Applied Mechanics Engineering., 192(2003)15-31.

7. Chunjia Bi and Likang Li, Superconvergent Recoveries of Carey nonconforming element approximations for non-selfadjoint and indefinite elliptic problems, East-West Journal of Numerical Mathematics, 1999, 7(1),1-11.

6. Chunjia Bi and Likang Li, Superconvergence analysis of Least-square mixed finite element method for second order nonselfadjoint two point boundary value problems, Communications in Numerical Methods in Engineering. 1998, 14, 1027-1037.

5. Chunjia Bi, Mortar upwind finite volume element method with Crouzeix-Raviart element for parabolic convection diffusion problems, Numerical Mathematics. A Journal of Chinese Universities, (English Series), 15(2006)82-96.

4. Chunjia Bi and Likang Li, Multigrid for the mortar element method with locally P1 nonconforming elements, Numerical Mathematics. (A Journal of Chinese Universities), 2003, 12(2), 193-204.

3. Chunjia Bi and Chenwei Du, Theoretical analysis of ZZ superconvergent patch recovery for the isoparametric bilinear finite element, Journal of Fudan University, (Natural Science), 2000, 39(1), 68-72.

2. Lin Zhang and Chunjia Bi, A superconvergent estimate ofWilson-like elements, Numerical Mathematics. (A Journal of Chinese Universities), 1997, 6(1), 142-151.

1. Chunjia Bi, Maximum norm estimates for finite volume element method for non-selfadjoint and indefinite elliptic problems, Northeastern Mathematical Journal, 21(2005).323-328.

Copyright © 2018 All Rights Reserved 烟台大学数学与信息科学学院
版权所有  鲁ICP备15000288 号